MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G12266
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name and address: address line 2: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, before an unknown procedure an unknown hair-like particle was found inside the sterile packaging of a flexor raabe guiding sheath.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, before an unknown procedure an unknown hair-like particle was found inside the sterile packaging of a flexor raabe guiding sheath.Investigation evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for evaluation.Physical examination of the returned device found a dark strand (hair like fiber) free floating in the peel pouch.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.As there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints have been received from the field, it was concluded that there is no evidence that nonconforming product exists in-house or in the field.The product ifu instructs the user not to use the device if there is doubt as to whether it is sterile and to inspect the product upon removal from the package.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing and quality control deficiency contributed to this incident.However, as there are no other complaints on the lot or non-conformances, the incident was most likely isolated to a single unit.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10927990
Report Number1820334-2020-02204
Device Sequence Number4169157
Product Code DYB
UDI-Device Identifier00827002122666
UDI-Public(01)00827002122666(17)230512(10)13186345
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Model NumberG12266
Device Catalogue NumberKCFW-6.0-38-90-RB-RAABE
Device Lot Number13186345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1